The symmetric strong moment problem

Common, A.K. and McCabe, J.H. (1996) The symmetric strong moment problem. Journal of Computational and Applied Mathematics, 67 (2). pp. 327-341. ISSN 0377-0427. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/0377-0427(94)00125-1

Abstract

Sequences of polynomials that occur as denominators in the two point Pade table for two series expansions are considered in the special case when the series coefficients are solutions of a strong symmetric Stieltjes moment problem. The continued fractions whose convergents generate these polynomials as denominators are presented, together with determinant representations for the polynomials and the continued fraction coefficients. The log-normal distribution is used as an example.

Item Type: Article
Uncontrolled keywords: continued fractions; Pade approximants; symmetric distributions
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: M.A. Ziai
Date Deposited: 15 May 2009 01:01
Last Modified: 15 May 2009 01:01
Resource URI: http://kar.kent.ac.uk/id/eprint/18887 (The current URI for this page, for reference purposes)
  • Depositors only (login required):